Productividad Académica


  • Taneco-Hernández, MA, Gómez-Aguilar, JF, Cuahutenango-Barro, B. Wave process in viscoelastic media using fractional derivatives with nonsingular kernels. Math Meth Appl Sci. 2022; 1- 24. doi:10.1002/mma.8767.
  • Morales-Delgado, Víctor F. and Taneco-Hernández, M. A. and Varas-De-León, Cruz and Gómez-Aguilar, F. G., Exact solutions to fractional pharmacokinetic models using multivariate Mittag-Leffler functions. Enviado a: Communications in Nonlinear Science and Numerical Simulation.
  • Alfredo, González-Calderón, Luis X. Vivas-Cruz, M.A. Taneco-Hernández, J. F. Gómez-Aguilar. (2021). Performance of the Hyperbolic-NILT method to solve fractional differential equations. Enviado a: Mathematics and Computers in Simulation.
  • I. Salinas-Peña, M.A. Taneco-Hernández, A. González-Calderon, Yu-Pei Lv, J.F. Gómez-Aguilar, Hadi Jahanshahi, Ayman A. Aly, Mosleh M. Alharthi. (2021). A initial–boundary value problem of a biofluid influenced by a magnetic field using a fractional differential operator with non-singular kernel, Results in Physics, Volume 28, 104633, https://doi.org/10.1016/j.rinp.2021.104633.
  • Cuahutenango-Barro, M.A. Taneco-Hernández, Yu-Pei Lv, J.F. Gómez-Aguilar, M.S. Osman, Hadi Jahanshahi, Ayman A. Aly. (2021). Analytical solutions of fractional wave equation with memory effect using the fractional derivative with exponential kernel, Results in Physics, Volume 25,104148, https://doi.org/10.1016/j.rinp.2021.104148.
  • Luis X. Vivas-Cruz, Jorge Adrián Perera-Burgos, Marco Antonio Taneco-Hernández, Alfredo González-Calderón (2020). Solutions and type curves of a fluid flow model for naturally fractured reservoirs with influx recharge. Journal of Porous Media, 23(10):1015–1041. DOI: 10.1615/JPorMedia.2020033939
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., and Taneco-Hernández, M.A. (2020). Mathematical modeling approach to the fractional Bergman's model. Discrete & Continuous Dynamical Systems - S, 13(3), 805-821. 3934/dcdss.2020046.
  • Vivas-Cruz, L.X., González-Calderón, A., Taneco-Hernández, M.A., and Luis, D.P. (2020). Theoretical analysis of a model of fluid flow in a reservoir with the Caputo-Fabrizio operator. Communications in Nonlinear Science and Numerical Simulation, 84, 105186, 25 pp.
  • Taneco-Hernández, M.A., Morales-Delgado, V.F., and Gómez-Aguilar, J.F. (2019). Fundamental solutions of the fractional Fresnel equation in the real half-line. Physica A. Statistical Mechanics and its Applications, 521, 807–827.
  • Taneco-Hernández, M.A., and Vargas-De León, C. (2020). Stability and Lyapunov functions for systems with Atangana–Baleanu Caputo derivative: An HIV/AIDS epidemic model. Chaos Solitons & Fractals, 132, 109586, 9 pp.
  • Martínez-Lázaro, C., Taneco-Hernández, M.A., Reyes-Carreto, R., and Vargas-De León, C. (2019). Existence of a conserved quantity and stability of in vitro virus infection dynamics models with absorption effect. Computational and Mathematical Methods in Medicine, Art. ID 2954041, 10 pp. 10.1155/2019/2954041.
  • Taneco-Hernández, M.A., Morales-Delgado, V.F., Gómez-Aguilar, J.F. (2019). Fractional Kuramoto-Sivashinsky equation with power law and stretched Mittag-Leffler kernel. Physica A. Statistical Mechanics and its Applications, 527, 121085, 16 pp.
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., and Taneco-Hernández, M.A. (2019). Analytical solution of the time fractional diffusion equation and fractional convection-diffusion equation. Revista Mexicana de Física, 65(1), 82–88.
  • Cuahutenango-Barro, B., Taneco-Hernández, M.A., Gómez-Aguilar, J.F. (2018). On the solutions of fractional-time wave equation with memory effect involving operators with regular kernel. Chaos, Solitons & Fractals, 115, 283–299.
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Taneco-Hernández, M.A., Escobar-Jiménez, R.F., and Olivares-Peregrino, V.H. (2018). Mathematical modeling of the smoking dynamics using fractional differential equations with local and nonlocal kernel. Journal of Nonlinear Sciences and Applications, 11(8), 994–1014.  
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Kumar, S. and A. Taneco-Hernández. (2018).  Analytical solutions of the Keller-Segel chemotaxis model involving fractional operators without singular kernel. Eur. Phys. J. Plus,133, 200.
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Taneco-Hernández, M.A., and Escobar-Jiménez, R.F. (2018). A novel fractional derivative with variable- and constant-order applied to a mass-spring-damper system. The European Physical Journal Plus, 133,
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Taneco-Hernández, M.A., and Escobar-Jiménez, R.F. (2018). Fractional operator without singular kernel: Applications to linear electrical circuits. International Journal of Circuit Theory and Applications, 1-26 pp. 10.1002/cta.2564.
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Taneco-Hernández, M.A., and Baleanu, D. (2018).Modeling the fractional non-linear Schrödinger equation via Liouville-Caputo fractional derivative. Optik, 162, 1-7.
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Escobar-Jiménez, R.F., and Taneco-Hernández, M.A. (2018). Fractional conformable derivatives of Liouville-Caputo type with low-fractionality. Physica A. Statistical Mechanics and its Applications, 503, 424–438.   
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., and Taneco-Hernández, M.A. (2018). Analytical solutions of electrical circuits described by fractional conformable derivatives in Liouville-Caputo sense. AEU-International Journal of Electronics and Communications, 85, 108-117.
  • Cuahutenango-Barro, B., Taneco-Hernández, M.A. & Gómez-Aguilar, J.F. (2017). Application of fractional derivative with exponential law to bi-fractional-order wave equation with frictional memory kernel.  Phys. J. Plus132, 515.
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F. & Taneco-Hernández, M.A. (2017). Analytical solutions for the motion of a charged particle in electric and magnetic fields via non-singular fractional derivatives.  Phys. J. Plus132, 527.
  • Gómez-Aguilar, J.F., Escobar-Jiménez, R.F., Olivares-Peregrino, V.H., Taneco-Hernández, M.A., and Guerrero-Ramírez, G.V. (2017). Electrical circuits RC and RL involving fractional operators with bi-order. Advances in Mechanical Engineering, 9(6), 1–10.
  • Morales-Delgado, V.F., Taneco-Hernández, M.A., and Gómez-Aguilar, J.F. (2017). On the solutions of fractional-order of evolution equations. European Physical Journal Plus, 132(47), 1-16.
  • Gómez-Aguilar, J.F., Morales-Delgado,F., Taneco-Hernández, M.A., Baleanu, D., Escobar-Jiménez, R.F., and Qurashi, M.A. (2016). Analytical solutions of the electrical RLC circuit via Liouville-Caputo operators with local and non-local kernels. Entropy, 18(402), 1-12.


Capítulos de Libros

  1. Morales-Delgado, V.F., Gómez-Aguilar, J.F., Torres, L., Escobar-Jiménez, R.F., and Taneco-Hernández, M.A. (2019). Exact solutions for the Liénard type model via fractional homotopy methods. In Gómez-Aguilar, J.F., et. al. (Eds.). Fractional Derivatives with Mittag-Leffler Kernel. Studies in Systems, Decision and Control, 194, 269-291. Springer, Cham.